# SDR SWAA2025102928678

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 15,555 hours, 7,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE LIGHT INOP.   REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY SLIDE LIGHT IAW AMM 33-51-04
